# SDR SWIA2020082151909

- Difficulty date: June 27, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER SKIN CHAFED AT CUT-OUT FOR OUTER HANDLE (MARKED).   (C-CHECK) RO 8/18/2020    BLENDED, INSPECTED AND RESTORED CHAFE DAMAGE PER REO.  FOUND TO BE WITHIN LIMITS PER REO. SEE CONTINUE CARD FOR DETAILS.
